# SDR KPVA200116

- Difficulty date: July 26, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- System (JASC): 3300 · Lighting System
- Part: Control Box
- Part number: 82410162003
- Part serial: 292692
- Condition: Failed
- Location: Avionics Rack
- Part time: 16,914 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FLT 1639 - EMERGENCY LIGHTS WILL NOT TURN OFF EXCEPT IN 'ARMED' POSITION WITH BATTERY POWER ON.  TROUBLE SHOT SYSTEM AND DETERMINED THE SYSTEM CONTROL BOX FAILED.  REMOVED AND REPLACED EMERGENCY LIGHTS CONTROL BOX, OPERATIONAL CHCK OF SYSTEM COMPLIED WITH GOOD.  (M)
